Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Got red bumps after using a soap. Should i be worried?

A few days ago i used summer s eve soap but im allergic to the spray and didnt realize it till after i ised it a coiple of times and stop for awhile bt on that particular day i wasnt paying attention to the soap. The next day i started feeling ichyness than today i saw a few red bumps ive used destin in the past and it worked. So i put some on tonight nd hope it feels better in the morning. Should i be worried about anything
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As per your statement I understand that you are allergic to sprays, for which destin ? gave relief. Now after applying soap you developed itching red bumps for which also you used destin which gives relief.
Any anti allergic drugs will give relief for any form of allergy. First we must try to analyze the cause
(if possible) for the allergy. Your history and dermatologist's examination are the deciding factor to find what may be the cause for the allergy. Avoiding those particular item and any allergy producing medications, food, smoke, smell, environment should be avoided. Periodical deworming is must.
Best Wishes
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor